| Model Number |
SMARTPATH TO DSTREAM FOR 1.5T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cone rubber is detached was secured again and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was send to the customers informing them about this potential issue.A field correction is scheduled to be released in q4-2024.
Event or Problem Description
Philips received a report that the cone rubber is detached.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is loose it is likely that this could lead to serious injury.